U.S. doctors online nowAsk doctors free
AU
A 18-year-old male asked:

ever since i've started using nexium (esomeprazole) for my stomach ulcer i've had; headaches, dizzy, weakness/twitching, fatigue, bowel/bladder/vision changes.

2 doctor answers2 doctors weighed in
Dr. Kathy Robinson
Family Medicine 32 years experience
See doctor: Sounds like you are having an intolerance to the nexium (esomeprazole). Please see your doctor and possibly get a medication change. You also need to be checked to make sure it is just the nexium (esomeprazole) and not something else going on. Please be seen as soon as possible
Dr. Randy Baker
Holistic Medicine 40 years experience
Stop Nexium (esomeprazole) and...: All of these can be side effects of Nexium (esomeprazole). I advise stopping it & seeing your doc. This may be related to low magnesium so try magnesium glycinate, citrate or taurate. Have you been assessed for H. Pylori infection? You might benefit from an alternative drug like Zantac. A supplement called DGL can help too. See http://bit.ly/1b1Avqs & http://tinyurl.com/mp2xh62 & http://tinyurl.com/mwxb522

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 28, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.